Inflammation is body’s natural response to injuries and infections. It can cause pain and swelling in the affected area. ICPA has an Anti-inflammatory medication – ICPARIL tablet. It includes paracetamol and aceclofenac, which are clinically proven ingredients for reducing pain and inflammation.
Showing the single result
Each uncoated tablet contains: Paracetamol 325mg Aceclofenac 100mg
Mode of Action:
Aceclofenac relieves pain and inflammation through a variety of mechanisms and in addition exerts stimulatory effects on cartilage matrix synthesis.
Paracetamol is a clinically proven analgesic and antipyretic agent with weak inflammatory effect. Paracetamol produces analgesia by raising pain threshold. And inhibits COX in CNS and exerts antipyretic action.
All inflammatory & painful conditions Pre & Post – extraction of teeth Rheumatoid arthritis Spondylitis Osteoarthritis Low back pain Periarthritis of shoulders Other musculoskeletal and joint disorders such as sprains & strains Pelvic inflammation Post – operative pain Dysmenorrhea
Paracetamol overdose may cause liver failure.
One tablet twice a day or as directed by the physician.
Blister pack of 10 Tablets.